Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Econometric Methods

Ed. by Giacomini, Raffaella / Li, Tong

Mathematical Citation Quotient (MCQ) 2018: 0.06

See all formats and pricing
More options …


Published Online: 2013-12-21 | DOI: https://doi.org/10.1515/jem-2014-masthead1

About the article

Published Online: 2013-12-21

Published in Print: 2014-01-01

Citation Information: Journal of Econometric Methods, Volume 3, Issue 1, Pages i–iii, ISSN (Online) 2156-6674, ISSN (Print) 2194-6345, DOI: https://doi.org/10.1515/jem-2014-masthead1.

Export Citation

©2014 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in